Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Tired, no enthusiasm, tingling feeling under my feet. Suggestions?

Hi Dr,

I find myself tired, lacking enthusiasm, and have a tingling feeling in the bottom of my feet on occasion, I'm worried it may be related to a condition, I live in Ireland, Im studying psychotherapy As a result use this website frequently, can you advise if I need to see a doctor or perhaps supplement my diet.

Thanking you in advance

Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Nov 2013
Hi James,

Thank you for posting your query.

Vitamin B12 supplements in the diet would be useful, as its deficiency can cause tingling in the feet.

Your other symptoms may suggest a mild depression, so, a consultation with a psychiatrist would be useful.

However, there is no need to worry at present.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor